# SDR AALA201710239035

- Difficulty date: October 19, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 58,330 hours, 14,466 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LEFT HAND FLIGHT ATTENDANT SEAT EMERGENCY FLASHLIGHT WAS INOPERATIVE. REPLACED THE AFT GALLEY LEFT HAND FLIGHT ATTENDANT SEAT EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-64-00.
